Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! My name is*****Welcome to JustAnswer.I'm reviewing your question now, and will post back with your reply momentarily.
When did you take it?
How is your normal schedule for insulin?
What was the last sugar level?
Do you feel any symptom now?
Hello again,I am sorry for your health condition.Novolog will have peak effect in about an hour.Its effect usually lasts for 3-4 hours.You need to check the sugar level during this period.Hypoglycemia is usually considered when the blood glucose level falls below 70 mg/ dl.If the sugar level goes below this level, please take 3 or 4 glucose tablets, 1/2 cup of fruit juice or regular (not diet) soft drink, tablespoonful of sugar or candy, or a cup of milk.You can take meals too.High sugar levels are less dangerous than lower levels.If there are symptoms like irritability, tremor, sweating, confusion etc. & if the sugar level does not improve an emergency consultation with doctor will be needed.Glucagon, IV glucose can be required.I hope this information helps.If there’s anything else I can do, please let me know.Wish you good health. Please rate my answer excellent if you are satisfied with it.Regards.